Posted by pumpkin on April 20, 2003, at 20:16:19
In reply to Re: Anyone switched to Lexapro? « ggrrl » Donia, posted by joeydep on April 20, 2003, at 14:51:08
I wouldn't advise anyone to go off "cold turkey"
from any med! Your body and brain doesn't like
going through this, and you have to be careful!
I was on an anti-depressant, and Klonopin for
ten years, and was "taken off" by... a doctor!
I was out of it for about 2 weeks. I can't tell
you what I went through! That seemed to add to
my downfall! It's been over 2 years (with another
doctor), and I haven't been able to get back
I have been on what seems like everything. Now,
10 mgs. of Lex, and .25 of Klonopin. Still don't
What ever is happening is normal under the
circumstances, but I would definately get in touch
with your doctor as soon as you can! You are
probably almost through the worst, but you might
be starting to have "symptoms" too- instead of
just side effects.
What is your diagnosis anyway? This could also
make a big difference.